Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 184, NWS Tallahassee, FL

April 13, 20094 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 13, 2009, 8:00 PM EDT for 4 counties in Florida. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2009, 8:00 PM EDT (00:00 UTC)
Expired
Apr 13, 2009, 9:00 PM EDT
In force
60 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Dixie County, FL, Lafayette County, FL, Madison County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 102 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 6:53 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2009-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 611 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2009-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
611 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:48 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 13, 6:48 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
648 PM EDT MON APR 13 2009

...SLIGHT RISK OF SEVERE WX ACROSS PARTS OF THE AREA TONIGHT...
...HEAVY RAIN POTENTIAL ACROSS NORTHWEST FLORIDA AND ADJACENT SOUTH
GEORGIA THROUGH TONIGHT...
...NEW RIVERINE FLOODING NOW FORECAST ON THE OCHLOCKONEE AND
WITHLACOOCHEE RIVERS...

.UPDATE...WINDS ARE NOT COMING UP AS HIGH AS PREVIOUSLY FORECAST AND
WE HAVE DECIDED TO DROP THE HIGH SURF ADVISORY.

WE ARE CONTINUING TO SEE SEVERE STORMS FIRE ALONG AND S OF THE WARM
FRONT WHICH LIES NEAR I-10 AND A NEW CONVECTIVE WATCH IS EXPECTED.
0-3 KM SRH REMAINS QUITE HIGH...IN THE 450-500 M2/S2 RANGE. IN
ADDITION...WE ARE NOW SEEING NEW CONVECTION FIRING AHEAD OF THE COLD
FRONT AS THE UPPER LEVEL FORCING APPROACHES. A STRONG SHORT WAVE IS
NOW ROUNDING THE BASE OF THE CENTRAL U.S. TROUGH AND THE RIGHT FRONT
ENTRANCE REGION OF THE UPPER JET IS APPROACHING. THIS AREA
APPARENTLY HAD TIME TO RECOVER FROM THE THE EARLIER CONVECTION WITH
SBCAPE NOW IN THE 1500-2500 J/KG RANGE IN SRN MS. THIS ACTIVITY WILL
PUSH ACROSS THE FORECAST AREA OVERNIGHT.

OVERNIGHT RAINFALL TOTALS OF 2.5 TO 3.5 INCHES ARE EXPECTED ACROSS
THE FL BIG BEND.

&&

.MARINE...TONIGHT THROUGH SAT.
MARGINAL ADVISORY CONDITIONS ARE FORECAST TONIGHT IN THE ONSHORE
FLOW AHEAD OF THE COLD FRONT. WINDS WILL SHIFT TO THE W BEHIND THE
FRONT AND MAINTAIN AT EXERCISE CAUTION LEVELS. THE WINDS WILL SHIFT
TO NW AND DROP BELOW HEADLINE CRITERIA LATE TUE NIGHT. AS HIGH
PRESSURE BUILDS N OF THE AREA...WINDS WILL VEER TO THE E BY THU
NIGHT AND INCREASE TO CAUTION LEVELS. AFTER A DIURNAL LULL ON
THU...WINDS WILL SHOOT BACK UP IN A NOCTURNAL ELY SURGE FRI NIGHT.

&&

.AVIATION...PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THIS AFTERNOON AND EARLY EVENING...MAINLY EAST OF KDHN.
STORMS WILL END LATER THIS AFTERNOON AT KABY. IFR CONDITIONS WILL
CONTINUE TO AFTER DARK AT THE OTHER AERODROMES AS STORMS CONTINUE TO
TRAIN OVER THE SAME AREAS.

PRIOR TO FRONTAL PASSAGE TOMORROW MORNING...THE POSSIBILITY EXISTS
FOR LIFR AND VLIFR CONDITIONS IN FOG AND STRATUS LATE TONIGHT AFTER
MIDNIGHT. A FEW SHOWERS COULD ACCOMPANY FRONTAL PASSAGE. MVFR
CONDITIONS COULD OCCUR FOR A PERIOD OF TIME AFTER FRONTAL PASSAGE ON
TUESDAY.

&&

.FIRE WEATHER...DRY AIR WILL MOVE IN QUICKLY BEHIND THE COLD ON TUE.
INLAND WALTON AND HOLMES COUNTIES WILL GET CLOSE TO RED FLAG
CRITERIA WITH SHORT RH DURATIONS AND 20-FT WINDS JUST BELOW 15 MPH.
WE ARE MORE CERTAIN THAT REQUIRED DURATIONS WILL BE ACHIEVED ACROSS
OUR FL ZONES ON WED AND A WATCH HAS BEEN ISSUED.

&&

.HYDROLOGY...RAINS FROM THE CURRENT FRONTAL SYSTEM ARE NOW FORECAST
TO PRODUCE NEW RIVERINE FLOODING. THE OCHLOCKONEE RIVER AT
THOMASVILLE WILL BEGIN RISING TUE MORNING AND IS FORECAST TO REACH
FLOOD STAGE LATE TUE NIGHT. DOWNSTREAM AT HAVANA...FLOOD STAGE WILL
BE REACHED TUE AFTERNOON WITH MODERATE FLOODING FORECAST BY WED
EVENING. ON THE WITHLACOOCHEE RIVER...THE RIVER WILL RECEDE UNTIL
TUE MORNING AND THEN BEGIN RISING...REACHING FLOOD STAGE ONCE AGAIN
ON FRI. BLOXHAM WILL RISE SHARPLY TUE INTO WED...BUT IS NOT
CURRENTLY FORECAST TO FLOOD. THE CREST ON THE SUWANNEE PASSED
DOWLING PARK LAST NIGHT AND WILL CONTINUE TO SLOWLY MOVE SOUTH
THROUGH THE BASIN THROUGH THE REST OF THE WEEK...LEADING TO MODERATE
FLOODING AT BRANFORD AND WILCOX AND MINOR FLOODING DOWNSTREAM FROM
THERE. FOR SITE SPECIFIC INFORMATION ON RIVER FORECASTS...CREST
INFORMATION...AND RELATED IMPACTS PLEASE REFER TO THE WFO
TALLAHASSEE RIVERS AND LAKES AHPS PAGE AT...

HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE

&&

.PREV DISCUSSION...
428 PM EDT MON APR 13 2009

SHORT TERM...TONIGHT THROUGH WED NIGHT.
LIKELY TO CATEGORICAL POPS WILL TAPER OFF W TO E TUE MORNING. WILL
GO WITH 20 W TO 70 SE. AFTER THE COLD FRONT CLEARS E OF THE AREA...
WE WILL HAVE DRY WEATHER FOR THE REMAINDER OF THE SHORT TERM PERIOD
WITH TEMPS CLOSE TO NORMAL TUE AND TUE NIGHT AND SLIGHTLY BELOW
NORMAL FOR WED AND WED NIGHT.

LONG TERM...THU THROUGH MON.
GUIDANCE IS IN FAIR AGREEMENT FOR THURSDAY INTO THE NEXT WEEKEND.
UPPER RIDGE WILL BUILD INTO THE AREA BEHIND THE EARLY WEEK STORM
SYSTEM. SLIGHTLY COOLER AIR WILL FILTER INTO THE REGION...BUT
NOTHING EARTH SHATTERING. THE UPPER RIDGE AND WEAK SFC HIGH PRESSURE
WILL REMAIN IN CONTROL THROUGH SATURDAY KEEPING THE WEATHER DRY AND
AFTERNOON TEMPERATURES RIGHT AROUND 80 DEGREES. NEXT CHANCE OF RAIN
APPEAR TO BE SUNDAY WITH THE APPROACH OF THE NEXT STORM SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  63  79  50  76  48 /  90  40  00  00  00
PANAMA CITY  65  76  54  74  54 /  80  30  00  00  00
DOTHAN       61  73  48  74  49 /  70  20  00  00  00
ALBANY       61  75  48  73  45 /  80  30  00  00  00
VALDOSTA     64  78  50  74  47 /  90  50  00  00  00
CROSS CITY   67  79  52  75  48 /  70  70  00  00  00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH WED AFTERNOON ALL ZONES.
GM...SCA ALL LEGS THROUGH 12Z TUE.

&&

CURRENT DISCUSSION...WOOL
LONG TERM DISCUSSION...CAMP
Hazardous weather outlook, Apr 13, 4:21 AM EDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
421 AM EDT MON APR 13 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-140830-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
421 AM EDT MON APR 13 2009 /321 AM CDT MON APR 13 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

...TORNADO WATCH IN EFFECT UNTIL 1O AM CDT FOR SE ALA AND THE
ADJACENT FLORIDA PANHANDLE...

...SEVERE THUNDERSTORMS LIKELY AND TORNADOES POSSIBLE THROUGH LATE
TONIGHT...

...LOCAL AREA IN SLIGHT RISK FOR SEVERE TSTMS TODAY INTO TONIGHT...

...HEAVY RAIN POTENTIAL ACROSS THE WESTERN ZONES TODAY...

A STRONG STORM SYSTEM WILL IMPACT THE LOCAL AREA THROUGH TONIGHT.
A WARM FRONT WILL LIFT NORTH AND NORTHEAST THIS MORNING INTO THIS
EVENING FOLLOWED BY A SQUALL LINE AND PARENT FRONT MOVING WEST TO
EAST THIS EVENING INTO EARLY TUESDAY. INSTABILITY AND SHEAR WILL BE
FAVORABLE FOR SEVERE THUNDERSTORMS INCLUDING DAMAGING WINDS...LARGE
HAIL AND ISOLATED TORNADOS WITH THE RISK ENDING FROM WEST TO EAST
EARLY TUESDAY MORNING. HEAVY RAINFALL IS ALSO A THREAT...ACROSS
SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THIS MORNING AND AFTERNOON
SPREADING EAST AND SOUTHEAST THROUGH TONIGHT. THIS WOULD EXASPERATE
CURRENT FLOODING CONCERNS. (SEE FLOOD PRODUCTS FOR MORE DETAILS)

DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND...DONT DROWN.

STRONG ONSHORE WINDS AHEAD AND ALONG THE FRONT WILL CREATE HAZARDOUS
SURF AND HIGH RIP CURRENTS ESPECIALLY FOR THE COASTLINES OF
WALTON...BAY AND GULF COUNTIES. WINDS AND SEAS WILL INCREASE TODAY
GENERATING HAZARDOUS CONDITIONS OVER THE LOCAL WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AS THE COLD FRONT EXITS EAST ON TUESDAY MORNING...SOME SHOWERS AND
THUNDERSTORMS WILL LINGER ACROSS THE SOUTHEAST THIRD OF THE FORECAST
AREA..ESPECIALLY THE SOUTHEAST BIG BEND. THEN...CLEARING WILL
OCCUR FROM WEST TO EAST THROUGHOUT THE DAY WITH A COOLER AND DRIER
AIRMASS FILTERING IN. THE NEXT BEST CHANCE OF RAIN WILL BE LATE
SATURDAY AND DURING SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT. SPOTTERS AND
EMERGENCY MANAGERS SHOULD CLOSELY MONITOR THE WEATHER AND REPORT ANY
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Local storm report, Apr 13, 4:47 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     FLOOD            TALLAHASSEE             30.44N 84.28W
04/13/2009                   LEON               FL   TRAINED SPOTTER

            NORTHBOUND LANE OF BLAIRSTONE RD NORTH OF ORANGE AVE
            CLOSED DUE TO FLOODING.

&&

DUGGAN
Special weather statement, Apr 13, 5:35 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
535 PM EDT MON APR 13 2009

FLZ016-017-027-132230-
GADSDEN-LEON-WAKULLA-
535 PM EDT MON APR 13 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GADSDEN...LEON AND WAKULLA
COUNTIES IN NORTH FLORIDA...

* UNTIL 630 PM EDT

AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF BLOUNTSTOWN TO CARRABELLE...MOVING NORTHEAST AT 50 MPH.

THESE STORMS WILL BE NEAR...
  CRAWFORDVILLE BY 600 PM EDT.
  TALLAHASSEE BY 605 PM EDT.
  SAINT MARKS BY 610 PM EDT.
  WOODVILLE BY 615 PM EDT.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Local storm report, Apr 13, 6:08 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
608 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     TALLAHASSEE             30.44N 84.28W
04/13/2009                   LEON               FL   PUBLIC

            TWO 18 TO 24 INCH DIAMETER TREES UPROOTED AT CEMETARY ON
            BRONOUGH ST NEAR GOVERNOR MANSION.

&&

JAMSKI
Local storm report, Apr 13, 6:12 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
612 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     4 E TALLAHASSEE         30.44N 84.21W
04/13/2009                   LEON               FL   AMATEUR RADIO

            SEVERAL LARGE TREES UPROOTED ALONG US-27.

&&

MROCZKA
Local storm report, Apr 13, 6:28 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
628 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     WATER SPOUT      6 SE APALACHICLA MUNI A 29.66N 84.96W
04/13/2009                   GMZ755             FL   LAW ENFORCEMENT

            LAW ENFORECEMENT REPORTED WATERSPOUT SOUTH OF U.S. 98
            BRIDGE. QUICKLY DISSIPATED.

&&

WATSON
Special weather statement, Apr 13, 6:38 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
638 PM EDT MON APR 13 2009

FLZ018-019-GAZ158>160-132345-
BROOKS-JEFFERSON-LOWNDES-MADISON-THOMAS-
638 PM EDT MON APR 13 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BROOKS...LOWNDES AND
THOMAS COUNTIES IN SOUTHERN GEORGIA AND JEFFERSON AND MADISON
COUNTIES IN NORTH FLORIDA...

* UNTIL 745 PM EDT

AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF MONTICELLO...MOVING NORTHEAST
AT 60 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:09 PM EDTSpecial Marine WarningTAE96 min
Apr 13, 10:50 PM EDTSpecial Marine WarningTAE85 min
Apr 14, 2:08 AM EDTSpecial Marine WarningTAE67 min
Apr 14, 6:19 AM EDTSpecial Marine WarningTAE56 min
Apr 14, 10:13 AM EDTRiver Flood WarningTAEHolmes, Washington4 days
Apr 14, 10:20 AM EDTRiver Flood WarningTAECalhoun5 days
Apr 14, 12:21 PM EDTCoastal Flood StatementTAEDixie, Franklin, Jefferson, Taylor, Wakulla116 min
Apr 14, 2:17 PM EDTCoastal Flood AdvisoryTAEDixie, Franklin, Jefferson, Taylor, Wakulla6 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.